Differential and Integral Equations

Remarks on higher-order weighted Rellich inequalities in $L^p$

Motohiro Sobajima

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The validity of higher-order weighted Rellich inequalities with respect to $L^p$-norm in $\mathbb R^N$ ($\||x|^{\alpha-2m}u\|_{L^p}\leq C\||x|^{\alpha}\Delta u\|_{L^p}$) for $N\in \mathbb N$, $1\leq p\leq \infty$, $m\in\mathbb N$ and $\alpha\in\mathbb R$ is investigated. The result generalizes the validity of weighted Rellich inequalities obtained in [6].

Article information

Differential Integral Equations, Volume 29, Number 3/4 (2016), 229-240.

First available in Project Euclid: 18 February 2016

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 35Pxx: Spectral theory and eigenvalue problems [See also 47Axx, 47Bxx, 47F05]


Sobajima, Motohiro. Remarks on higher-order weighted Rellich inequalities in $L^p$. Differential Integral Equations 29 (2016), no. 3/4, 229--240. https://projecteuclid.org/euclid.die/1455806023

Export citation